Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    migraine and mouth sores
    avatar
    brascon01 posted:
    Hello all,

    I've been going through chronic migraines for about 1 1/2 years now and its getting better through many doctors and many meds. But i've noticed a few new symptoms, well atleast i think they are.
    Have any of you noticed, getting mouth sores and pain in your extremeties during or after a migraine?
    I have been getting both alot, its actually gotten worse these past few weeks. Is it part of the migraine or something else?

    Thanks,
    Isabel
    Reply
     
    avatar
    smith_brad responded:
    The extremity pain could be part of the "migraine hangover," depending on how acute the pain is. As far as sores go, I've had migraines a long time and haven't run into that. I'd report that to your primary physician.

    Brad S


    Helpful Tips

    Migraine Prevention MedicationsExpert
    Which medications work for migraine prevention? This question comes up all the time, so I've made a list of some of the medications we use ... More
    Was this Helpful?
    83 of 112 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Pain Disorders Center